# SDR PF5R001

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: General aviation
- Aircraft: N427BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029009
- Aircraft time: 2,076 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740254N
- Condition: Frayed
- Location: Rudder
- Part time: 648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PF5R) RUDDER CABLES REPLACED DUE TO BROKEN STRANDS.
